# SDR AALA20141117016

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 3,121 hours, 365 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RETURNED & EMER DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CLIMB, AT 10000 FEET, FLIGHT ATTENDANT REPORTED NO AFT GALLEY POWER.  CYCLED CABIN UTILITY BUS & BUS SWITCH WOULD NOT RESET.  FLIGHT ATTENDANT REPORTED CABIN TEMPERATURE CONTROL FLUCTUATED, VERY COLD THEN VERY HOT.  ACCOMPLISHED FIM 26-14-00-810.  RESET AIRFLOW & SMOKE SWITCH & CABIN UTILITY BUS SWITCH.  OPERATION & INDICATIONS OF AFT GALLEY POWER & CABIN TEMP CONTROL NORMAL.
